# SDR CALA2025012300177

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 79,183 hours, 34,377 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221316
- Condition: Missing
- Part time: 3,501 hours, 1,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING REPORTED BY FUELER REF L/P 3598742 INSTALLED NEW FUEL CAP REF AMM 28-25-41-400-007-A. NOTE: PDA L/P 3601214.
